# SDR MALA020612

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1 INSPECTION, LEFT EXPLOSIVE BOLT CANNON PLUG BROKE.  MAINTENANCE REPLACED LEFT EXPLOSIVE BOLT CANNON PLUG IAW SAAB 340 WM 20/30-15.
